Important SNRI Safety Information

Important Information for Your Healthcare Provider

You should talk with your healthcare provider prior to taking an SNRI if you have:
 
Also, let your healthcare provider know if you:
 
Be sure to tell your healthcare provider about all other medicines you may be taking, including prescription and nonprescription medications, vitamins, and herbal supplements.
 
(Click Precautions and Warnings With SNRIs for more information on this topic, including information on who should not take SNRIs.)
 

SNRI Overdose

People who take too much of an SNRI may have overdose symptoms that could include, but are not limited to:
 
  • Confusion
  • Diarrhea
  • Difficulty walking
  • Drowsiness
  • Feeling faint
  • Fever
  • Hallucination
  • Increased heart rate (tachycardia)
  • Muscle spasm
  • Seizures
  • Sweating
  • Vomiting.
     
If you happen to take an overdose, seek medical attention immediately.
 
Type 2 Diabetes: Fact or Fiction

Serotonin-Norepinephrine Reuptake Inhibitors

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.